Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On uniform lattices in real semisimple groups


Authors: Chandrasheel Bhagwat and Supriya Pisolkar
Journal: Proc. Amer. Math. Soc. 144 (2016), 3151-3156
MSC (2010): Primary 22E45; Secondary 22E40, 11M36, 11F72
DOI: https://doi.org/10.1090/proc/12961
Published electronically: October 21, 2015
MathSciNet review: 3487244
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we prove that the co-compactness of the arithmetic lattices in a connected semisimple real Lie group is preserved if the lattices under consideration are representation equivalent. This is in the spirit of the question posed by Gopal Prasad and A. S. Rapinchuk in 2014 where instead of representation equivalence, the lattices under consideration are weakly commensurable Zariski dense subgroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 22E45, 22E40, 11M36, 11F72

Retrieve articles in all journals with MSC (2010): 22E45, 22E40, 11M36, 11F72


Additional Information

Chandrasheel Bhagwat
Affiliation: Indian Institute of Science Education and Research, Pune 411008, India
Email: cbhagwat@iiserpune.ac.in

Supriya Pisolkar
Affiliation: Indian Institute of Science Education and Research, Pune 411008, India
Email: supriya@iiserpune.ac.in

DOI: https://doi.org/10.1090/proc/12961
Received by editor(s): August 20, 2015
Published electronically: October 21, 2015
Additional Notes: The first author was partially supported by DST-INSPIRE Faculty scheme, award number [IFA- 11MA-05]
Communicated by: Lev Borisov
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society